# SDR DALA2018102906332

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 13,290 hours, 4,991 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3832 CAPT O2 MASK TEST/RESET BUTTON BROKE OFF . CORRECTIVE ACTION: TURNED CREW OXY BOTTLE OFF. REPLACED O2 MASK STORAGE BOX PER AMM 35-12. FOUND CAPT OXY MASK WORN. REPLACED CAPT OXY MASK PER AMM 35-12. OPS CKS GOOD. (4744886).
